# SDR SWAA2022022338837

- Difficulty date: October 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120CF HAS CRACKED FASTENER HOLE WITH PIECE OF COUNTERSINK MISSING 15' FROM FORWARD EDGE AND 4' FROM LEFT EDGE / REPLACED DAMAGED FWD CARGO FLOOR PANEL @120CF IAW SWA IOC 25-52-10-17. PANEL TO BE INSTALLED ON SA-M 565S W/O # 359526 PANEL PART# 453A1610-103 ATAG WN9988
